The Weak Solutions to the Evolution Problems of Harmonic Maps.
Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 69-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1989__201_4_174035,
author = {Yunmei Chen},
title = {The {Weak} {Solutions} to the {Evolution} {Problems} of {Harmonic} {Maps.}},
journal = {Mathematische Zeitschrift},
pages = {69--74},
year = {1989},
volume = {201},
number = {4},
zbl = {0685.58015},
url = {http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174035/}
}
Yunmei Chen. The Weak Solutions to the Evolution Problems of Harmonic Maps.. Mathematische Zeitschrift, Tome 201 (1989) no. 4, pp. 69-74. http://geodesic.mathdoc.fr/item/MZ_1989__201_4_174035/